MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG; TEMP SENSING EXTENTION CORD

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DUAL CONNECTOR TO TWO PIN PLUG; TEMP SENSING EXTENTION CORD
Model Number 153624HM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the temperature reading was 2-5 degrees higher than it should be.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted one opened (without original packaging), used bard extension/monitor cable.Visual inspection of the sample noted one of the pins on the round plug was bent to the side ((b)(6)).The bard extension/monitor cable was out of specification as per the standard, which states that "no missing, damaged or incorrect components".Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be "user pulls cable hard and/or at an angle." the lot number is unknown therefore the device history record could not be reviewed."sec.801.116 medical devices having commonly known directions: a device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual." product catalog number 153624hm is deemed by appropriate subject matter experts (sme) to be within this definition.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® DUAL CONNECTOR TO TWO PIN PLUG
Common Device Name
TEMP SENSING EXTENTION CORD
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8633305
Report Number1018233-2019-02688
Device Sequence Number2267894
Product Code EZL
UDI-Device Identifier00801741045899
UDI-Public(01)00801741045899
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153624HM
Device Catalogue Number153624HM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1